# SDR EISA97283

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68782
- Make and model: Boeing 727232
- Aircraft serial: 20637
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65404676
- Condition: Failed
- Location: Nlg Uplock
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WILL NOT EXTEND ON APPROACH TO BYH.  REPLACED NOSE GEAR UPLOCK ACTUATOR, PER MM 37-32-11, PERFORMED GEAR RETRACTION, ALL OPS NORMAL PER MM 32-33-0.  (X)
